# SDR FDEA201312052922

- Difficulty date: December 5, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 53,789 hours, 35,113 cycles
- Engine: Rroyce RB211535E4
- Engine time: 40,731 hours, 17,023 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4
- Part serial: 30748
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10K RT ENG FAILURE, EICAS MESSAGE, RT ENG LP PUMP.  ENGINE IS APPROVED FOR REMOVAL FOR METAL IN THE OIL SYSTEM BEYOND SERVICEABLE LIMITS FOLLOWING THE ATB-IFSD.  R&R ENG NR 2 PER ENG CHANGE WORK CARD.  PERFORMED ENG RUN, TEST SATISFACTORY.
